Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 59, NWS Sioux Falls, SD

June 11, 2025Jackson County, Nobles County, Rock County, Minnesota; Lyon County, Osceola County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 11, 2025, 1:56 PM CDT for Jackson County, Nobles County, Rock County, Minnesota; Lyon County, Osceola County, Iowa. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2025, 1:56 PM CDT (18:56 UTC)
Expired
Jun 11, 2025, 2:45 PM CDT
In force
49 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Lyon County, IA, Osceola County, IA, Jackson County, MN, Nobles County, MN, Rock County, MN

The radar

The Sioux Falls radar (KFSD), 81 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 1:56 PM CDTTSTM WND DMGSibley, IARoof blown off shed. Time estimated from radar.
Jun 11, 1:56 PM CDTTSTM WND DMGSibley, IATrees reported down in Sibley. Time estimated from radar.
Jun 11, 2:00 PM CDTTSTM WND GST 733 Ne Sibley, IAMesonet station RSYI4 Sibley. Time estimated from radar.
Jun 11, 2:01 PM CDTTSTM WND DMG4 Ene Sibley, IALean-to damaged along Hwy 9. Time estimated from radar.
Jun 11, 2:03 PM CDTTSTM WND DMG5 E Sibley, IA3/4 mile of power poles knocked down by thunderstorm wind gusts.
Jun 11, 2:05 PM CDTTSTM WND GST 614 Nne Sibley, IAPersonal weather station.
Jun 11, 2:23 PM CDTTSTM WND GST 602 Sw Harris, IAEstimated wind gust of 60 mph. A lot of blowing dust.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3174 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-164 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

778 
WUUS53 KFSD 111856
SVRFSD
IAC119-143-MNC063-105-133-111945-
/O.NEW.KFSD.SV.W.0059.250611T1856Z-250611T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
156 PM CDT Wed Jun 11 2025

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Eastern Lyon County in northwestern Iowa...
  Osceola County in northwestern Iowa...
  East central Rock County in southwestern Minnesota...
  Western Jackson County in southwestern Minnesota...
  Nobles County in southwestern Minnesota...

* Until 245 PM CDT.

* At 156 PM CDT, severe thunderstorms were located along a line
  extending from near Lismore to near Little Rock to near George,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Public weather station reported a gust of 62 mph 4 miles 
           southeast of Rock Rapids at 1:35 pm CDT.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Sibley, George, Little Rock, Rushmore, and Wilmont around 200 PM 
  CDT.
  Worthington and Ashton around 205 PM CDT.
  Round Lake around 215 PM CDT.

Other locations in the path of these severe thunderstorms include
Ocheyedan, Brewster and Harris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4333 9539 4327 9613 4345 9602 4373 9609
      4385 9574 4385 9535
TIME...MOT...LOC 1856Z 252DEG 37KT 4370 9593 4350 9583 4328 9606 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

AP
3 follow-up statements
889 
WWUS53 KFSD 111909
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
209 PM CDT Wed Jun 11 2025

MNC133-111919-
/O.CAN.KFSD.SV.W.0059.000000T0000Z-250611T1945Z/
Rock MN-
209 PM CDT Wed Jun 11 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROCK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 4333 9539 4328 9601 4353 9594 4377 9590
      4378 9570 4379 9535
TIME...MOT...LOC 1909Z 270DEG 37KT 4373 9579 4353 9569 4331 9592 

$$

IAC119-143-MNC063-105-111945-
/O.CON.KFSD.SV.W.0059.000000T0000Z-250611T1945Z/
Lyon IA-Osceola IA-Jackson MN-Nobles MN-
209 PM CDT Wed Jun 11 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EASTERN LYON...OSCEOLA...SOUTHWESTERN JACKSON AND NOBLES
COUNTIES...

At 209 PM CDT, severe thunderstorms were located along a line
extending from near Wilmont to 8 miles southeast of Rushmore to near
George, moving east at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Public report of tree damage in or near Little Rock.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Worthington, Sibley, Ashton, and Round Lake around 215 PM CDT.

Other locations in the path of these severe thunderstorms include
Ocheyedan, Brewster and Harris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4333 9539 4328 9601 4353 9594 4377 9590
      4378 9570 4379 9535
TIME...MOT...LOC 1909Z 270DEG 37KT 4373 9579 4353 9569 4331 9592 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

AP
479 
WWUS53 KFSD 111914
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
214 PM CDT Wed Jun 11 2025

IAC119-143-MNC063-105-111945-
/O.CON.KFSD.SV.W.0059.000000T0000Z-250611T1945Z/
Lyon IA-Osceola IA-Jackson MN-Nobles MN-
214 PM CDT Wed Jun 11 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EAST CENTRAL LYON...OSCEOLA...SOUTHWESTERN JACKSON AND
SOUTHEASTERN NOBLES COUNTIES...

At 213 PM CDT, severe thunderstorms were located along a line
extending from near Wilmont to 6 miles southwest of Worthington to
near Ashton, moving east at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Public report of trees down in Sibley.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Worthington, Sibley, Ocheyedan, Ashton, and Round Lake around 220 
  PM CDT.
  Brewster and Harris around 225 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4333 9539 4330 9590 4354 9584 4376 9582
      4376 9570 4375 9536
TIME...MOT...LOC 1913Z 270DEG 37KT 4374 9575 4354 9565 4332 9588 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

AP
885 
WWUS53 KFSD 111934
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
234 PM CDT Wed Jun 11 2025

IAC119-111943-
/O.CAN.KFSD.SV.W.0059.000000T0000Z-250611T1945Z/
Lyon IA-
234 PM CDT Wed Jun 11 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LYON COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened. moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 4331 9571 4345 9558 4366 9563 4366 9537
      4333 9539
TIME...MOT...LOC 1933Z 270DEG 37KT 4380 9549 4360 9539 4338 9562 

$$

IAC143-MNC063-105-111945-
/O.CON.KFSD.SV.W.0059.000000T0000Z-250611T1945Z/
Osceola IA-Jackson MN-Nobles MN-
234 PM CDT Wed Jun 11 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EASTERN OSCEOLA...SOUTHWESTERN JACKSON AND SOUTHEASTERN NOBLES
COUNTIES...

At 233 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Brewster to 6 miles northeast of
Round Lake to near Ocheyedan, moving east at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Emergency management has reported tree damage in and around 
         Sibley.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
  Ocheyedan and Harris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4331 9571 4345 9558 4366 9563 4366 9537
      4333 9539
TIME...MOT...LOC 1933Z 270DEG 37KT 4380 9549 4360 9539 4338 9562 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

AP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:55 PM CDT, 1 hour 1 minute earlier. Its key messages:

  • Morning showers and isolated storms continue, with increased risks for thunderstorms south of I-90 today between 2 pm and 10 pm. Isolated strong to severe storms possible, with large hail (up to 1.5") and strong wind gusts (60-70 mph).
  • Thunderstorm risks continue tonight into Thursday morning, slowly shifting northward. Persistent marginal large hail risks along with the potential for locally heavy rainfall are expected. Exact locations remain uncertain, though favor areas along/north of I-90.
  • More of the same Thursday into Thursday night with isolated to scattered severe storms possible in the afternoon and evening; exact area remains uncertain. Locally heavy rainfall risk continues.
  • Temperatures rise through the upcoming weekend, bringing additional thunderstorm risks by Sunday and into next week. Monitor for strong storm potential.
Area forecast discussion, Jun 11, 12:55 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Sioux Falls SD
1255 PM CDT Wed Jun 11 2025

.KEY MESSAGES...

- Morning showers and isolated storms continue, with increased
  risks for thunderstorms south of I-90 today between 2 pm and
  10 pm. Isolated strong to severe storms possible, with large
  hail (up to 1.5") and strong wind gusts (60-70 mph).

- Thunderstorm risks continue tonight into Thursday morning,
  slowly shifting northward. Persistent marginal large hail
  risks along with the potential for locally heavy rainfall are
  expected. Exact locations remain uncertain, though favor areas
  along/north of I-90.

- More of the same Thursday into Thursday night with isolated
  to scattered severe storms possible in the afternoon and
  evening; exact area remains uncertain. Locally heavy rainfall
  risk continues.

- Temperatures rise through the upcoming weekend, bringing
  additional thunderstorm risks by Sunday and into next week.
  Monitor for strong storm potential.

&&

.DISCUSSION...
Issued at 351 AM CDT Wed Jun 11 2025

TODAY: Showers and isolated thunderstorms continue this morning
along and north of US Highway 14 stretching southwest into
southwestern SD with a mid level wave approaching and near the nose
of the LLJ. Surface boundary is slowly moving south this morning,
evident on radar around 3 AM CDT stretching from roughly Plankinton
to Viborg to Milford. This boundary should continue to move to the
south through the morning hours, later becoming a catalyst for
thunderstorm development this afternoon and evening.

Ahead of that though, expect these elevated showers and isolated
storms to continue to move to the east this morning, with the
greatest chances continuing to be around the US Hwy 14 corridor.
Patchy areas of wildfire smoke may mix down to the surface through
the day leading to locally reduced visibility and air quality.
Moisture increases south of the boundary though the early afternoon
hours, and with temperatures in this area into the upper 80s and
lower 90s, should lead to a corridor of increased instability around
or above 1500 J/kg (although the GFS/NAM are much greater in values)
between the US Hwy 20 corridor and the I-90 corridor east of the
James River Valley. Highest shear values (40+ kts) remain to the
north of I-90 ergo offset from the best instability; however, shear
values around 25 to 30 knots still support large hail and damaging
wind gusts (especially with drier sub cloud layer). Tornado risk is
very low; that said, should a storm be more surface based near the
boundary, there may be enough 0-1 km shear to support a brief spin.
The main threats with thunderstorms are hail up to the size of ping
pong balls (1.5") and wind gusts to 70 mph between 2 and 10 PM.
Locally heavy rainfall is possible. Storms should taper off late in
the evening with the loss of instability.

TONIGHT: There may be a lull in shower and thunderstorm activity
before development commences along the elevated (850mb) front/WAA
wing and near the nose of the LLJ around 1 AM. This activity looks
to be more along and north of I-90, possibly as far north as US Hwy
14. Not much in the way of instability (less than 1000 J/kg) with
mid level lapse rates less than 6.5 deg C/km. Stronger storms could
produce hail to quarter size. Locally heavy rainfall is more of a
concern tonight than during today, as storm motion and development
will be nearly parallel to the west-east oriented front. Lower level
winds continuing to shift to the south allow for efficient moisture
transport, and a deep warm cloud layer over 10k ft supports
efficient rainfall rates. Isolated to scattered flash flooding may
occur, especially in urban or low lying areas.

THURSDAY-THURSDAY NIGHT: Thursday's severe and heavy rain threats
are going to be highly dependent on where boundaries end up after
convection today through tonight. However, 11.00z guidance seems to
be trending more northerly (toward US Hwy 14 or north) with the
fronts and the mid level wave ejection, so trended the higher pops
in that general direction. Less confident in the evolution of
precipitation through the evening and into Thursday night with
timing differences in frontal passages. Strong to severe storms are
again possible, although confidence in timing and location is low.
Hail to the size of ping pong balls and wind gusts to 70 mph would
again be the main risks. Locally heavy rainfall is also possible,
with more concern for areas which receive storms and heavy rainfall
today and tonight. Areas north of I-90 and especially southwestern
MN look to be at the greatest risk for heavier rainfall. Given the
shift of the front north, raised highs a couple of degrees,
especially south of I-90.

Rainfall amounts into early Friday will be highly dependent on storm
coverage; however, pockets of 2-4 inches are possible with about a
30% chance north and east of Sioux Falls. Mean values across the
area are generally 0.25" to 1.25".

FRIDAY-SATURDAY: Lingering showers and storms move east with the
trough Friday. Mid and upper level ridging begins to build to the
west with surface high pressure moving in as well. Could see some
additional showers and isolated thunderstorms with a couple of ridge
riding waves, but confidence is low on the details, especially with
soundings showing a lack of moisture. Temperatures generally within
10 degrees of average.

SUNDAY ONWARD: Ridging slides east and flattens into the early part
of next week, with at least one more ridge rider Sunday. A more
defined mid/upper level trough develops early next week, sliding
east near the International Border sometime late weekend into early
next week. Models are quite varied on the details of this trough and
associated surface low, but this could bring additional shower and
storm chances to the region. Guidance continues to diverge mid to
late next week, with the 11.00z GFS most bullish on a deep mid/upper
level trough moving through the Plains. Although details are
uncertain, this pattern is conducive to periods of showers and
thunderstorms. Machine learning and other guidance indicates that
some strong to severe storm potential exists, so stay tuned to the
forecast for updates - especially if you have outdoor or travel
plans Sunday into next week. Temperatures stay in the mid 70s to
upper 80s for highs and mid 50s to mid 60s for lows.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1250 PM CDT Wed Jun 11 2025

Mostly VFR conditions with occasional MVFR/IFR vsbys will be
possible this TAF period mostly due to developing showers and
thunderstorms. Taking a look across the area, all focus
continues to be a line of developing showers and thunderstorms
along a Wagner to Sioux Falls to Marshall, MN line. As this line
continues to push eastwards, temporary MVFR vsbys along with a
quick wind shift towards the northwest will be possible through
about 21z. Otherwise, additional development along and south of
I-90 overnight will lift northwards throughout the day on
Thursday promoting MVFR to IFR ceilings and vsbys at times.
Lastly, easterly winds will become more southeasterly winds to
end the TAF period.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
IA...None.
NE...None.

&&

DISCUSSION...SG
AVIATION...05
Hazardous weather outlook, Jun 11, 4:45 AM CDT, 9 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
445 AM CDT Wed Jun 11 2025

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-120945-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory-
Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook-
Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton-
Union-
445 AM CDT Wed Jun 11 2025

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska, central South
Dakota, east central South Dakota, south central South Dakota and
southeast South Dakota.

.DAY ONE...Today and tonight.

Wildfire smoke may cause surface impacts at times. Those sensitive
to air pollutants should monitor air quality sources.

Shower and thunderstorm chances increase this afternoon and this
evening. A few storms could produce hail to ping pong ball size and
wind gusts to 70 mph along and south of I-90. Locally heavy rainfall
is possible.

Additional showers and storms expected overnight with locally heavy
rainfall. Hail to the size of quarters is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periodic showers and thunderstorms continue into Friday. Storms
Thursday afternoon and evening may be strong to severe with areas of
heavy rainfall, though the location is more uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 11, 1:43 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
143 PM CDT Wed Jun 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Tstm Wnd Gst     4 SSE Rock Rapids       43.37N 96.14W
06/11/2025  M62 MPH          Lyon               IA   Public

            Personal weather station.

&&

TRM
Local storm report, Jun 11, 1:44 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
144 PM CDT Wed Jun 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     Tstm Wnd Gst     2 S Lester              43.41N 96.33W
06/11/2025  M56 MPH          Lyon               IA   Public

            Personal weather station.

&&

TRM
Local storm report, Jun 11, 1:46 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
146 PM CDT Wed Jun 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     Tstm Wnd Gst     2 SE Rock Rapids        43.40N 96.14W
06/11/2025  M59 MPH          Lyon               IA   Public

            Personal weather station.

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 1:33 PM CDTSevere Thunderstorm WarningFSDNobles, Rock27 min
Jun 11, 2:21 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDJackson, Nobles24 min
Jun 11, 2:45 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDJackson45 min
Jun 11, 2:50 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDPlymouth, Sioux40 min
Jun 11, 3:50 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDBuena Vista, Cherokee, Ida40 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Severe Thunderstorm Warnings in Iowa, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.